Stacked On Track - Stacked Motorsports Festival info on Sep 20, 2019 (584636) | MotorsportReg.com

Stacked On Track - Stacked Motorsports Festival


Stacked On Track - Stacked Motorsports Festival

Stacked

Friday, Sep 20 — Sunday, Sep 22, 2019
Pocono Raceway, Long Pond, PA


Registration closed September 16, 2019 12:00 PM on September 16, 2019 12:00 PM EDT Registration ends September 16, 2019 12:00 PM on September 16, 2019 12:00 PM EDT Registration opens August 19, 2019 12:00 AM on August 19, 2019 12:00 AM EDT Registration runs from August 19, 2019 12:00 AM to September 16, 2019 12:00 PM

Stacked Motorsports Festival has returned for a second year! HPDE at Pocono Raceway for 3 days of driving - Mega Course Friday (see the mega course outline below), Saturday - East Course, Sunday North Course. Each group will have a driver cap of 20 with 20 minutes per session. Giving you a ton of seat time. Check our website for details.

Event Information 
When: Friday, September 20th, Saturday (Mega Course) , September 21st (East Course) & Sunday, September 22nd (North Course) with driving starting at 9 am and camping both Friday and Saturday night. There will be 20 car sessions separated by driver skill. There will be a lead instructor on site working with beginner and intermediate drivers.

There will only be 3 day passes available for this event - no single day passes will be sold.   

Which Course Will Be Used

Friday, September 20th

North/South Mega Course is a 2.53 mile road course with 15 turns, 2 S’s and a straightaway. The track width varies from 45-100′. 


 

Saturday, September 21st 
The East Course is a 1.2 mile road course with 11 turns and 3 straights. The course varies in width from 45-60 feet. Also incorporated into this course is a 275 foot pit road.


 

Sunday, September 22nd

North Course


 

Driver Cap

This event will be capped at 20 drivers in each group. 

Driver Groups: HPDE will be split into three groups. 

Beginner:

New to HPDE drivers will start in this group. There will be a highly experienced lead instructor on-site that will work with you and teach you the in's and out's of HPDE including line, speed, how to approach a turn, what gear you should be in, proper way to brake, etc. Passing is very limited in the beginner sessions.

Intermediate:

Drivers in the intermediate group will drive without instructors.  Passing is limited and should be done in the specified zones and "point by's" in this group are required. It is the passing driver's responsibility to make sure all passes are executed in a safe and controlled manner. 

Advanced:

This class is for the most experienced HPDE drivers. There are no passing restrictions, however, passing still needs to be approached with extreme caution and proper track etiquette - "point by's" are Highly Encouraged. It is the passing driver's responsibility to make sure all passes are executed in a safe and controlled manner. This event is not a race - leave a clear passing lane and do not force a pass to be made late. This is the highest level of driving in HPDE offered by Stacked On Track and all drivers should be highly experienced and have a great knowledge of high performance driving.

Event Times

Gates Open: 6:00am

HPDE Tech: 6:30-8:00am HPDE Pits 

HPDE All Groups Drivers Meeting: 8:20am HPDE Pits 

 

Session 1: Grid: Pat Leone and Team 

8:55 Intermediate Drivers lineup on pre-grid Session 1: 9:00 - 9:20

9:15 Beginner Drivers lineup on pre-grid Session 1: 9:20 - 9:40

9:35 Advanced Drivers lineup on pre-grid Session 1: 9:40 - 10:00

 

1 hr break - drifting session is from 10:00 am - 11:00 am 

​

Session 2: Grid: Pat Leone and Team 

10:55 Intermediate Drivers lineup on pre-grid Session 2: 11:00 - 11:20 

11:15 Beginner Drivers lineup on pre-grid Session 2: 11:20 - 11:40 

11:35 Advanced Drivers lineup on pre-grid Session 2: 11:40 - 12:00 

​

1 hr break - drifting session is from 12:00 pm - 1:00 pm 

 

Session 3: Grid: Pat Leone and Team

12:55 Intermediate Drivers lineup on pre-grid Session 3: 1:00 - 1:20

1:15 Beginner Drivers lineup on pre-grid Session 3: 1:20 - 1:40

1:35 Advanced Drivers lineup on pre-grid Session 3: 1:40 - 2:00

 

1 hr break - drifting session is from 2:00 pm - 3:00 pm 

​

Session 4: Grid: Pat Leone and Team

2:35 Intermediate Drivers lineup on pre-grid Session 4 - 3:00 -3:20

3:15 Beginner Drivers lineup on pre-grid Session 4 - 3:20 - 3:40

3:35 Advanced Drivers lineup on pre-grid Session 4 - 3:40 - 4:00

​

1 hr break - drifting session is from 4:00 pm - 5:00 pm 

​

Session 5: Grid: Pat Leone and Team

4:55 Intermediate Drivers lineup on pre-grid Session 5: 5:00 - 5:20 

5:15 Beginner Drivers lineup on pre-grid Session 5: 5:20 - 5:40 

5:35 Advanced Drivers lineup on pre-grid Session 6: 5:40 - 6:00

Friday, Saturday & Sunday we will run a duplicate time schedule 

 

Pits/Camping/Track Etiquette:

This is outlined in the 2019 Stacked on Track Rulebook located here. Please familiarize yourself with the rulebook and be prepared for this weekend. Stacked and Poconos staff will have a zero tolerance policy for participants who break the rules and disrespect the venue. 

Arrival and Drivers Meetings:

There will be a drivers meeting before going live each day. Arrival load ins, pit areas and driver meeting times will be emailed out to all participants before the event. 

Please Note: ALL DRIVERS ARE REQUIRED TO MAKE THE DRIVERS MEETING EACH DAY OF THIS EVENT

Attendee List

View current entry list

Organizer

Stacked

Question about the event?
Contact the event organizer
Placeholder Avatar
Stan Lukasz
Send a message

 

Does Your Insurance Exclude HPDEs?

If your street insurance excludes on-track driving, an HPDE Insurance policy can buy you peace of mind

Affordable physical damage insurance for on-track incidents covers you, a co-driver & instructor with an agreed-value policy. See details...

Venue

Pocono Raceway
Location Long Pond, PA
Track Map Download a track map
Video Watch a video tour/lap
Add this event to your calendar:
Click to download this event to your Apple iCal calendar! Click to download this event to your Microsoft Outlook calendar! Click to download this event to your Sunbird or Mozilla calendar! Click to add this event to your Google Calendar! Click to download this event to your Yahoo Calendar!
 

ATTENTION! Your web browser is either very old or portions of MotorsportReg.com are being blocked. As a result, some things on this and other sites may be out of place or look broken. Before you try and register for events, learn how to correct it.